Nurofen

Nurofen Express Maximum Strength 400mg 24s (Ibuprofen)

11.70

The active ingredient in Nurofen Express Maximum Strength 400mg Tablets is ibuprofen 400 mg (as sodium dihydrate). Nurofen Express Maximum Strength 400mg Tablets are used for the relief of fever and mild to moderate pain such as: headaches, period pain, dental pain, muscle pain, backache, symptoms of colds and flu, and high temperature (fever).

For safety reasons our pharmacist will review this purchase before dispatch, as this product is a medicine. If our pharmacist has any questions they will contact you to ensure this product is appropriate for you.

60 in stock

Payment can be made Securely via PayPal

Payment can be made Securely by Debit/Credit Cards during the Checkout.

Please read and tick the box above to proceed

SKU: 5000158102958 Categories: ,

Product Information

Additional information

Delivery Information